# SDR ASOA05984

- Difficulty date: November 2, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE ANGLE AT FS 39, BETWEEN STRINGER 21R-21L WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED THE ANGLE AT FS 39, BETWEEN STRINGER 21R-21L, IAW SRM 51-21-42 AND REPLACED THE ANGLE AT FS 39, BETWEEN STRINGER 21R-21 IAW SRM 51-25-04.  (M)
